# SDR SWIA201642372

- Difficulty date: July 29, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 40,384 hours, 33,850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

LEFT PACK DEFERRED.  RT PACK AUTO SHUTDOWN.  CREW DECLARED EMERGENCY.  RETURNED TO FIELD.  R & R PRESSURE REGULATING/SHUTOFF VALVE IAW AMM.  PN ON 979998-2 SNON 5336, PN OFF 979998-2, SN OFF 4453.  R & R BLEED AIR SHUTOFF VALVE IAW AMM.  PN ON 3215622-1, SN ON 1201, PN OFF 3215622-1, SN ON 942.
